Follow Us
Forgot password?
Welcome to our site!
Or Join with FT

Will I get pimples after taking contraceptives?

0

32 views

Hi,

I had my periods on 20th of july and today after 12 hrs of intercourse I popped in idoz-72.

I want to know about the side effects I will have on my body and on my periods of this pill. (this is 1st time I took a pill). I have heard that after taking pills, girls gets lot of pimple issues. Will I also be getting that?

Can I be sure that I wont get pregnant?

Please write all the helpful details which I should know.

-Thanks

 
asked August 11, 2013 12:44 AM

 

1 Answer

0
Best answer
 

You can prevent an unplanned pregnancy up to 72 hours after unprotected*****1. For pregnancy to occur, the fertilized egg has to attach itself to the womb which can take 2 to 4 days. To avoid the risk of pregnancy you need to use the pill within this time frame and not later than 72 hours. The sooner the pill is taken, the more effective it is. The emergency contraceptive pills claim to have an efficacy of 95% if taken within 24 hours of unprotected*****1, 85% efficacy between 24-48 hours and 58% if taken between 48-72 hours. These pills contain a high dosage of hormones that prevent pregnancy. Hence a womans menstrual cycle is disturbed with regular intake of these hormones. Nausea, vomiting, a feeling of heaviness and headache are some common side effects of the pill. If you vomit within 2-3 hours after taking the pill, it is advisable to take another one. The pills should be used only in a rarity and should never be used on a regular basis. If there are pimples, it will be due to the hormonal changes in your cycle and system.
Read these for more info - Morning after pills - are they safe?

flag
answered August 20, 2013 03:36 PM

Your answer

Join with account you already have

FT

Preview

Alert